| Catalog Number |
319214A |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the disinfectant leaked from inside the sterilization pack.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.Based on the photos attached, observed a trace of pvi on the bottom area of the wrapping sheet of the package.Photo shows that the wrapping package was still inside a pouch and unopened.A potential root cause for this failure mode could be due to generated at supplier site or during transit to bard (example: defective / torn / broken components).A review of the device labeling has been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time corrections made to tab f and h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description